MathSciNet Relay Station
MathSciNet bibliographic data
MR2084067 (2005g:13038) 13F30 (13F25)
Mosteig, Edward; Sweedler, Moss The growth of valuations on rational function fields in two variables. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3473–3483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement